Tuesday , September 29 2020
Home / Dr. David Brownstein /Why Acetaminophen Should be Minimized or Avoided

Why Acetaminophen Should be Minimized or Avoided

Summary:
Acetaminophen is sold over-the-counter in such products such as Tylenol® and more than 100 other over-the-counter products.  Nearly every American is familiar with acetaminophen as it is recommended in Big Pharma ads to be used for pain and fever.  The ads make it seem like the drug is safe to use. Acetaminophen is not safe. In fact, acetaminophen can be very toxic to the liver, even with low doses.  You see, acetaminophen, once in the body is metabolized in the liver to N-acetyl-p-benzoquinone imine (NAPQI).  Glutathione, the main detoxifying substance in the liver is utilized to break down NAPQI because NAPQI is toxic to the liver.  The more acetaminophen one takes, the more NAPQI is formed, and the more glutathione is needed

Topics:
Dr. David Brownstein considers the following as important:

This could be interesting, too:

Mises Institute writes Our Fall Campaign Starts Today!

Ludwig Von Mises writes Why “Taxing the Rich” Doesn’t Make Us Better Off

Scott Sumner writes Stephen Williamson on NGDP level targeting

David Stockman writes Enough Already! Breonna Taylor’s Real Killer Was The Endlessly Evil War On Drugs

Acetaminophen is sold over-the-counter in such products such as Tylenol® and more than 100 other over-the-counter products.  Nearly every American is familiar with acetaminophen as it is recommended in Big Pharma ads to be used for pain and fever.  The ads make it seem like the drug is safe to use.

Acetaminophen is not safe.

In fact, acetaminophen can be very toxic to the liver, even with low doses.  You see, acetaminophen, once in the body is metabolized in the liver to N-acetyl-p-benzoquinone imine (NAPQI).  Glutathione, the main detoxifying substance in the liver is utilized to break down NAPQI because NAPQI is toxic to the liver.  The more acetaminophen one takes, the more NAPQI is formed, and the more glutathione is needed to detoxify it.

Glutathione levels can be lowered in those with liver disease or those with poor nutrition.  Glutathione levels are also reduced in those with MTHFR mutations.  Any illness that causes inflammation will increase the body’s need for glutathione.

Pregnant mothers need to use caution when taking acetaminophen.  A Jama study found, “Maternal acetaminophen use during pregnancy is associated with a higher risk for hyperkinetic disorders and ADHD-like behaviors in children. (https://jamanetwork.com/journals/jamapediatrics/fullarticle/1833486)

Acetaminophen is often recommended after vaccination in order to keep fever and pain down.  This is bad advice.  After vaccination, the body needs glutathione to help detoxify the contents of a vaccine as well as to help with the inflammatory response.  Inhibiting glutathione levels (by taking acetaminophen) at the same time the body is given a vaccine can result in drastically increased inflammatory chemicals.  This can lead to neurological, endocrinological, and metabolic problems.  Studies have shown that autistic children have lowered glutathione levels.[i]

Pregnant women, children and adults who are vaccinated should avoid taking acetaminophen after the vaccine.

Leave a Reply

Your email address will not be published. Required fields are marked *